# SDR 01FDEA00047

- Difficulty date: January 30, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6516339
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 970, STR 25L.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-10-1, 51-40-3.
